# SDR SWAA095406

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 59,463 hours, 52,078 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602224
- Part serial: 930
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND NR 5 SLAT DELAMINATED.  REMOVED AND REPLACED NR 5 SLAT PER MM.
